# SDR BB05035

- Difficulty date: May 10, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Out Of Position
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - FOUND FORWARD RIGHT FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE BATTERY PACK OUT OF THE CRADLE AND REINSTALLED IT.
